# SDR AALA202509266419

- Difficulty date: September 25, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 24,243 hours, 10,602 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Zone 700
- Part time: 1,972 hours, 929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 3 TIRE DAMAGED, FOUND THE WHEEL WITH PLIES SEPARATED, CARCASS INTACT STILL. AIRCRAFT EMERGENCY LANDED SAFELY AT YYZ. REMOVE AND REPLACED NUMBER 3 MLG WHEEL ASSEMBLY.
